Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Height of exceptional character degrees


Author: David A. Sibley
Journal: Proc. Amer. Math. Soc. 69 (1978), 16-18
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1978-0466286-0
MathSciNet review: 0466286
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose a finite group G has an abelian Sylow p-group P which is a T.I. set and whose normalizer is a Frobenius group with kernel P. It is shown that the degree of an exceptional character of G is not divisible by p. That is, exceptional characters have height 0 in the principal p-block of G.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0466286-0
Article copyright: © Copyright 1978 American Mathematical Society